MathSciNet Relay Station
MathSciNet bibliographic data
MR2069701 37C40 (37D25)
Alves, José F. Strong statistical stability of non-uniformly expanding maps. Nonlinearity 17 (2004), no. 4, 1193–1215.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement